# SDR 97ZZZX4009

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Piston
- Part number: C54667EA205
- Condition: Rod Separated
- Location: Cargo Door Act
- Component: 54C54667E01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON ROD SEPARATED FROM PISTON BODY DURING PRE-DISASSEMBLY PROOF PRESSURE TEST.  SUSPECT CAUSE:  METAL FATIGUE AT CHROME RUN-OUT, BASE OF PISTON ROD.
